Axioms 2012, 1(2), 226-237; doi:10.3390/axioms1020226
Article

Hopf Algebra Symmetries of an Integrable Hamiltonian for Anyonic Pairing

Centre for Mathematical Physics, School of Mathematics and Physics, The University of Queensland, Brisbane 4072, Australia
Received: 28 June 2012; in revised form: 13 August 2012 / Accepted: 4 September 2012 / Published: 20 September 2012
(This article belongs to the Special Issue Hopf Algebras, Quantum Groups and Yang-Baxter Equations)
PDF Full-text Download PDF Full-Text [183 KB, uploaded 20 September 2012 14:22 CEST]
Abstract: Since the advent of Drinfel’d’s double construction, Hopf algebraic structures have been a centrepiece for many developments in the theory and analysis of integrable quantum systems. An integrable anyonic pairing Hamiltonian will be shown to admit Hopf algebra symmetries for particular values of its coupling parameters. While the integrable structure of the model relates to the well-known six-vertex solution of the Yang–Baxter equation, the Hopf algebra symmetries are not in terms of the quantum algebra Uq(sl(2)). Rather, they are associated with the Drinfel’d doubles of dihedral group algebras D(Dn).
Keywords: Hopf algebra; Drinfel’d double construction; quantum integrability; Yang–Baxter equation

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Links, J. Hopf Algebra Symmetries of an Integrable Hamiltonian for Anyonic Pairing. Axioms 2012, 1, 226-237.

AMA Style

Links J. Hopf Algebra Symmetries of an Integrable Hamiltonian for Anyonic Pairing. Axioms. 2012; 1(2):226-237.

Chicago/Turabian Style

Links, Jon. 2012. "Hopf Algebra Symmetries of an Integrable Hamiltonian for Anyonic Pairing." Axioms 1, no. 2: 226-237.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert